×

zbMATH — the first resource for mathematics

Construction of p.s.h. functions on weakly pseudoconvex domains. (English) Zbl 0679.32017
In vorliegenden Arbeit wird ein neuer Beweis für die Tatsache gegeben, daß jeder Randpunkt eines glatten pseudokonvexen Gebietes \(\Omega \subset \subset {\mathbb{C}}^ 2\), das von endlichem Typ ist, Peak-Punkt bzgl. A(\({\bar \Omega}\)):\(=C({\bar \Omega})\cap {\mathcal O}(\Omega)\) ist. Dies war vom E. Bedford und dem ersten Autor [Ann. Math. II. Ser. 107, 555-568 (1978; Zbl 0392.32004)] mit anderen Methoden gezeigt worden.
Hier wird die Hörmandersche \(L^ 2\)-Theorie zur Konstruktion von ganzen Funktionen benutzt, die von subharmonischen Funktionen beschränkt werden. Mit diesen Funktionen ergibt sich, daß jeder Randpunkt von \(\Omega\) lokaler Peak-Punkt ist.
Zudem werden für glatte pseudokonvexe Gebiet \(\Omega \subset \subset {\mathbb{C}}^ 2\) von endlichem Typ 2k bzw. für konvexe glatte Gebiete \(\Omega \subset \subset {\mathbb{C}}^ n\) von endlichem Typ 2k plurisubharmonische Peak-Funktionen konstruiert, die hinreichend guten Abschätzungen genügen. Für obige \(\Omega\) ’s gelten somit subelliptische Abschätzungen mit \(\epsilon =1/2k\) für das \({\bar \partial}\)-Neumann Problem.
Reviewer: P.Pflug

MSC:
32T99 Pseudoconvex domains
32A40 Boundary behavior of holomorphic functions of several complex variables
32U05 Plurisubharmonic functions and generalizations
32W05 \(\overline\partial\) and \(\overline\partial\)-Neumann operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. Bedford and J. Fornaess, A construction of peak functions on weakly pseudoconvex domains , Ann. of Math. (2) 107 (1978), no. 3, 555-568. JSTOR: · Zbl 0392.32004 · doi:10.2307/1971128 · links.jstor.org
[2] J. Bruna, A. Nagel, and S. Wainger, Convex hypersurfaces and Fourier transforms , preprint. JSTOR: · Zbl 0666.42010 · doi:10.2307/2007057 · links.jstor.org
[3] D. Catlin, Necessary conditions for subellipticity of the \(\bar \partial\)-Neumann problem , Ann. of Math. (2) 117 (1983), no. 1, 147-171. JSTOR: · Zbl 0552.32017 · doi:10.2307/2006974 · links.jstor.org
[4] D. Catlin, Subelliptic estimates for the \(\overline\partial\)-Neumann problem on pseudoconvex domains , Ann. of Math. (2) 126 (1987), no. 1, 131-191. JSTOR: · Zbl 0627.32013 · doi:10.2307/1971347 · links.jstor.org
[5] J. P. D’Angelo, Real hypersurfaces, orders of contact, and applications , Ann. of Math. (2) 115 (1982), no. 3, 615-637. JSTOR: · Zbl 0488.32008 · doi:10.2307/2007015 · links.jstor.org
[6] K. Diederich and J. Fornæss, Personal communication .
[7] C. Fefferman and J.J. Kohn, Hölder estimates on domains of complex dimension \(2\) and on three dimensional manifolds ,
[8] J. Fornaess and B. Stensønes, Lectures on counterexamples in several complex variables , Mathematical Notes, vol. 33, Princeton University Press, Princeton, NJ, 1987. · Zbl 0626.32001
[9] L. Hörmander, \(L^2\) estimates and existence theorems for the \(\bar \partial\) operator , Acta Math. 113 (1965), 89-152. · Zbl 0158.11002 · doi:10.1007/BF02391775
[10] J. J. Kohn and L. Nirenberg, A pseudo-convex domain not admitting a holomorphic support function , Math. Ann. 201 (1973), 265-268. · Zbl 0248.32013 · doi:10.1007/BF01428194 · eudml:162391
[11] J. J. Kohn, Boundary behavior of \(\delta\) on weakly pseudo-convex manifolds of dimension two , J. Differential Geometry 6 (1972), 523-542. · Zbl 0256.35060
[12] R. Sigurdsson, Growth properties of analytic and plurisubharmonic functions of finite order , Math. Scand. 59 (1986), no. 2, 235-304. · Zbl 0619.32003 · eudml:167001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.